UNIGE document Scientific Article
previous document  unige:12205  next document
add to browser collection
Title

The Conway function of a splice

Author
Published in Proceedings of the Edinburgh Mathematical Society. 2005, vol. 48, no. 1, p. 61-73
Abstract We give a closed formula for the Conway function of a splice in terms of the Conway function of its splice components. As corollaries, we refine and generalize results of Seifert, Torres, and Sumners-Woods.
Identifiers
Full text
Article (194 Kb) - public document Free access
Structures
Citation
(ISO format)
CIMASONI, David. The Conway function of a splice. In: Proceedings of the Edinburgh Mathematical Society, 2005, vol. 48, n° 1, p. 61-73. https://archive-ouverte.unige.ch/unige:12205

182 hits

54 downloads

Update

Deposited on : 2010-10-21

Export document
Format :
Citation style :